Publications in 2018

Papers in Journals:

1.   Baruah, N. D. and Begum, N. M. Exact generating functions for the number of partitions into distinct parts. International Journal of Number Theory, 14(7): 1995-2011, 2018.

2.   Baruah, S. and Borah, M. Reflection on disparities in level of infrastructural development among the districts of Assam. International Journal of Mathematical Archive, 9(3): 134-141, 2018.

3.   Borah, S. and Borah, M. Fertility and population growth in Assam. International Journal of Engineering Development and Research, 6(1): 353-357, 2018.

4.   Borah, M. and Hazarika, J. Poison-Sushila distribution and its applications. International Journal of Statistics and Economics, 19(2): 37-45, 2018.

5.   Borah, M. and Mahanta, D. J. An approach to estimate the parameters of Von Bertalanfy growth model in foresty. Indian Forester, 144(1): 41-53, 2018.

6.   Das, P. K. A class of solid burst error correcting codes derived from a reversible code. University Politehnica of Bucharest Scientific Bulletin, Series A, 80(4): 153-162, 2018.

7.   Das, P. K. Error locating codes and extended Hamming code. Matematički Vesnik, 70(1): 89-94, 2018.

8.   Dutta, J., Basnet, D. K., and Nath, R. K. On generalized non-commuting graph of a finite ring. Algebra Colloquium, 25(1): 149-160, 2018.

9.   Dutta, J., Basnet, D. K. and Nath, R. K. A note on n-centralizer finite rings. Analele Stiintifice Ale Universitatii Al I Cuza Din Iasi-Serie Noua-Matematica, LXIV(f. 1):161-171, 2018.

10. Dutta, S. and Biswas, S. Nonparametric estimation of 100(1 - p)% expected shortfall: p→0 as sample size is increased. Communications in Statistics-Simulation and Computation, 47(2): 338-352, 2018.

11. Dutta, P., Dutta, J. and Nath, R. K. On Laplacian Spectrum of non-commuting graphs of finite groups. Indian Journal of Pure and Applied Mathematics, 49(2): 205-216, 2018.

12. Dutta, J. and Nath, R. K. Laplacian and signless Laplacian spectrum of commuting graphs of finite groups. Khayyam Journal of Mathematics, 04(1): 77-87, 2018.

13. Dutta, P. and Nath, R. K. Autocommuting probability of a finite group. Communications in Algebra, 46(3): 961-969, 2018.

14. Dutta, P. and Nath, R. K. A generalization of commuting probability of finite rings. Asian-European Journal of Mathematics, 11(2): 1850023-1 -- 1850023-15, 2018.

15. Dutta P. and Nath R. K. On Laplacian energy of non-commuting graphs of finite groups. Journal of Linear and Topological Algebra, 7(2): 121-132, 2018.

16. Haloi, R. Solutions to abstract Volterraintegro-differential equations with iterated deviating arguments. The Journal of analysis, 2018: 1-6, 2018.

17. Haloi, R. On solutions to fractional neutral differential equations with infinite delay. Journal of Fractional Calculus and Applications, 9(2): 77-92, 2018.

18. Hazarika, M. and Marik, S. Hyponormality of generalized slant weighted Toeplitz operators with polynomial symbols. Arabian Journal of Mathematics, 79(1): 9-19, 2018.

19. Nath, R. K. Various spectra of commuting graphs of n-centralizer finite groups. International Journal of Engineering, Science and Technology, 10(2S): 170-172, 2018.

20. Nath R. K. and Prajapati S. K. On the number of solutions of a generalized commutator equation in finite groups. Acta Mathematica Hungarica, 156(1): 18-37, 2018.

21. Vashisht, L.K., Garg, S., Deepshikha and Das, P.K. On generalized weaving frames of Hilbert spaces. Rocky Mountain Journal of Mathematics, 48(2): 661-685, 2018.

Updated by Dr. R. K. Nath during January 1-15, 2019.